# SDR AWXA9600654

- Difficulty date: November 5, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N187AW
- Make and model: Boeing 737277
- Aircraft serial: 22654
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 864705
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

CMH - FLT 400 - FOUND VERTICALLY MOUNTED EXIT SIGN AT LEFT OVERWING EXIT INOPERATIVE.  REMOVED AND REPLACED POWER SUPPLY.  OPERATIONS CHECK NORMAL.  (M)
